Existence and Uniqueness of Solutions for the Nonlinear Fractional Differential Equations with Two-point and Integral Boundary Conditions

Authors

  • Yagub Sharifov
  • S.A. Zamanova
  • R.A. Sardarova

DOI:

https://doi.org/10.29020/nybg.ejpam.v14i2.3978

Keywords:

Nonlocal boundary conditions, Caputo fractional derivative, existence, uniqueness, fixed point.

Abstract

In this paper the existence and uniqueness of solutions to the fractional differential equations with two-point and integral boundary conditions is investigated. The Green function is constructed, and the problem under consideration is reduced to the equivalent integral equation. Existence and uniqueness of a solution to this problem is analyzed using the Banach the contraction mapping principle and Krasnoselskii’s fixed point theorem.

Downloads

How to Cite

Sharifov, Y., Zamanova, S., & Sardarova, R. (2021). Existence and Uniqueness of Solutions for the Nonlinear Fractional Differential Equations with Two-point and Integral Boundary Conditions. European Journal of Pure and Applied Mathematics, 14(2), 608–617. https://doi.org/10.29020/nybg.ejpam.v14i2.3978